Header menu link for other important links

Certain Class of Analytic Functions with respect to Symmetric Points Defined by Q-Calculus

, K. R. Karthikeyan, S. D. Purohit, D. L. Suthar
Published in Hindawi
Volume: 2021
Issue: 8298848
Pages: 1 - 9

In this study, we familiarise a novel class of Janowski-type star-like functions of complex order with regard to -symmetric points based on quantum calculus by subordinating with pedal-shaped regions. We found integral representation theorem and conditions for starlikeness. Furthermore, with regard to -symmetric points, we successfully obtained the coefficient bounds for functions in the newly specified class. We also quantified few applications as special cases which are new (or known).

About the journal
JournalData powered by TypesetJournal of Mathematics
PublisherData powered by TypesetHindawi
Open AccessYes